# SDR DL73S953104

- Difficulty date: January 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302DL
- Make and model: Boeing 737232
- Aircraft serial: 23047
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768199
- Condition: Damaged
- Location: Bs 360
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER IN ATLANTA, THE FUSELAGE SKIN WAS DAMAGED JUST AFT OF STATION 360 AND JUST ABOVE STRINGER 19R WHEN STRUCK BY A BAGGAGE CONTAINER.  DAMAGE WAS CUT OUT AND REPAIRED WITH AN EXTERNAL DOUBLER IN ACCORDANCE WITH B737-200 SRM 53-30-3 FIG 1 PER ER/A 300978-14.
